A 34-year-old member asked:
What do you recommend if i take digoxin due to having a form of heart surgery over to take an advil (ibuprofen) and took a digoxin.. should i be okay?
1 doctor answer • 1 doctor weighed in
Cardiology 45 years experience
OD?: I think you're saying you took an extra digoxin? IF it's just 1, you'll be okay. If more than one, you may not feel well and if more than 3, you should see your doctor for a check.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsAnswered >2 years ago
Last updated Jul 17, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.